(phi, Gamma)-modules over noncommutative overconvergent and Robba rings

Zabradi, G [Zábrádi, Gergely (matematika), szerző] Algebra és Számelmélet Tanszék (ELTE / TTK / Mat_I)

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: ALGEBRA AND NUMBER THEORY 1937-0652 8 (1) pp. 191-242 2014
  • SJR Scopus - Algebra and Number Theory: D1
Azonosítók
Szakterületek:
    We construct noncommutative multidimensional versions of overconvergent power series rings and Robba rings. We show that the category of etale (phi, Gamma)-modules over certain completions of these rings is equivalent to the category of etale (phi, Gamma)-modules over classical overconvergent or Robba rings as the case may be (hence also to the category of p-adic Galois representations of Q(p)). In the case of Robba rings, the assumption of taleness is not necessary, so there exists a notion of trianguline objects in this sense.
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2020-08-13 08:38